# SDR UPS07M51047

- Difficulty date: August 16, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO COMPT AT STATION 1841,X-56 TO X+56 FOUND FLOOR SUPPORT W WITH SURFACE CORROSION.  CENTER CARGO COMPT STA 1841 X=56 LT-56 RT FLOOR SUPPORT CORROSION REMOVED FOUND EXCEED LIMIT PER SRM 53-00-01 FIG 1A VI R38.  FPI C/O PER DACNDTS PM R.13 PT 08 ON REWORK AREA FOUND NO CORROSION EVIDENT.  REPAIR ANGLE QTY 03EA FAB PER EN 1659-07.  FLOOR SUPPORT RWK AREA & REPAIR ANGLE 3EA REPROTECT PER SRM 51-21-01 VII.  REPAIR ANGLES 3EA INSTL PER EN 1659-07.
